# SDR USAA2014051900007

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,352 hours, 16,494 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C128500038550
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 34,279 hours, 16,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT FROM FCU AREA.  CREW DECLARED AN EMERGENCY & RETURNED TO FIELD.  FLIGHT LANDED WITHOUT INCIDENT & TAXIED TO THE GATE UNDER ITS OWN POWER.  R & R FCU IAW AMM 22-81-12-0401.  OPERATIONS CHECKED OK IAW AMM 22-10-00-0501.  PERFORMED AFS & LAND TEST IAW AMM 22-96-00-0501 & 22-97-00-0501.
